# SDR 2007UALA00340

- Difficulty date: January 31, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,645 hours, 29,587 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURED 1 X 2 INCHES JUST FORWARD OF FWD LAV SERVICE PANEL CAUSED BY LAV TRUCK.  MAJOR REPAIR, INSTALLED REPAIR PARTS REF SRM 53-10-01 RPR 11 DETAIL V AND DETAIL VII.
